Journal of Operator Theory
Volume 92, Issue 2, Autumn 2024 pp. 439-452.
On limit eigenvalue distributions associated to residual chains of groups
Authors:
Jan Boschheidgen
Author institution: Departamento de Matematicas, Universidad Autonoma de Madrid, Madrid, 28049, Spain
Summary: Let G be a residually finite group.
We give an explicit example in the discrete Heisenberg group that the Brown measure of multiplication operators
A∈Z[G]⊆B(ℓ2(G))
in general cannot be approximated using finite quotients G/N of G.
We show that in finitely generated abelian groups the Brown measure can be approximated using finite quotients.
DOI: http://dx.doi.org/10.7900/jot.2022nov02.2406
Keywords: Brown measure, limit eigenvalue distribution, group algebra
Contents
Full-Text PDF